Boundary Value Problems for ð ‘ž -Difference Inclusions
Bashir Ahmad and
Sotiris K. Ntouyas
Abstract and Applied Analysis, 2011, vol. 2011, 1-15
Abstract:
We investigate the existence of solutions for a class of second-order ð ‘ž -difference inclusions with nonseparated boundary conditions. By using suitable fixed-point theorems, we study the cases when the right-hand side of the inclusions has convex as well as nonconvex values.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/292860.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/292860.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:292860
DOI: 10.1155/2011/292860
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().